Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 1, 2014, 7:32 PM CDT for 5 counties in Kansas. It was in force for 58 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 1, 2014, 8:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 61 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:35 PM CDT | TSTM WND GST 70 | 5 Nw Bucklin, KS | SMALL BRANCHES WERE BLOWN DOWN. |
| Jun 1, 7:45 PM CDT | TSTM WND GST 70 | Bucklin, KS | |
| Jun 1, 8:01 PM CDT | TSTM WND GST 60 | 4 S Minneola, KS | ALSO HAD PING PING BALL SIZED HAIL. |
| Jun 1, 8:01 PM CDT | HAIL 1.5 | 4 S Minneola, KS | ALSO HAD 60 MPH WINDS. |
| Jun 1, 8:04 PM CDT | TSTM WND GST 74 | 8 Sse Fowler, KS | |
| Jun 1, 8:11 PM CDT | HAIL 2.5 | Fowler, KS | |
| Jun 1, 8:18 PM CDT | HAIL 1.75 | 7 Ssw Minneola, KS | IT HAILED FROM 818 PM UNTIL 828 PM AND COVERED THE GROUND. |
| Jun 1, 8:33 PM CDT | HAIL 1 | 14 Nnw Ashland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS53 KDDC 020032
SVRDDC
KSC025-033-057-097-119-020130-
/O.NEW.KDDC.SV.W.0065.140602T0032Z-140602T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
732 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTHWEST KANSAS...
COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN FORD COUNTY IN SOUTHWEST KANSAS...
SOUTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN MEADE COUNTY IN SOUTHWEST KANSAS...
* UNTIL 830 PM CDT
* AT 731 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKLIN TO 5 MILES SOUTHWEST OF FOWLER...AND MOVING
SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CLARK STATE LAKE...ASHLAND...ACRES...SITKA...COLDWATER...LAKE
COLDWATER...ENGLEWOOD...PROTECTION AND BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10007 3743 10039 3767 9958 3700 9902
TIME...MOT...LOC 0032Z 319DEG 34KT 3755 9957 3733 10026
HAIL...1.00IN
WIND...70MPH
$$
SUGDEN3 follow-up statements
368
WWUS53 KDDC 020045
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT SUN JUN 1 2014
KSC025-033-057-097-119-020130-
/O.CON.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
MEADE KS-KIOWA KS-CLARK KS-COMANCHE KS-FORD KS-
745 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FORD...COMANCHE...CLARK...SOUTHWESTERN KIOWA AND NORTHEASTERN MEADE
COUNTIES UNTIL 830 PM CDT...
AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKLIN TO FOWLER...AND MOVING SOUTHEAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
CLARK STATE LAKE...ASHLAND...ENGLEWOOD...ACRES...SITKA...COLDWATER...
LAKE COLDWATER...PROTECTION AND BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10007 3743 10039 3767 9958 3700 9902
TIME...MOT...LOC 0046Z 319DEG 34KT 3752 9953 3729 10011
HAIL...1.00IN
WIND...80MPH
$$
SUGDEN274
WWUS53 KDDC 020108
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
808 PM CDT SUN JUN 1 2014
KSC057-020117-
/O.CAN.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
FORD KS-
808 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3747 9945 3700 9902 3700 10007 3743 10039
TIME...MOT...LOC 0107Z 319DEG 34KT 3737 9937 3714 9995
$$
KSC025-033-097-119-020130-
/O.CON.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
MEADE KS-KIOWA KS-CLARK KS-COMANCHE KS-
808 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COMANCHE...CLARK...SOUTHWESTERN KIOWA AND EAST CENTRAL MEADE COUNTIES
UNTIL 830 PM CDT...
AT 804 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF COLDWATER TO 7 MILES NORTHWEST OF
ACRES...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...AT 804 PM CDT...A SPOTTER REPORTED MEASURED 74 MPH OUTFLOW
WINDS 8 MILES SOUTH SOUTHEAST OF FOWLER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...ENGLEWOOD...ACRES...SITKA...COLDWATER...PROTECTION...LAKE
COLDWATER AND BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3747 9945 3700 9902 3700 10007 3743 10039
TIME...MOT...LOC 0107Z 319DEG 34KT 3737 9937 3714 9995
HAIL...1.00IN
WIND...70MPH
$$
SUGDEN906 WWUS53 KDDC 020125 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 825 PM CDT SUN JUN 1 2014 KSC025-033-097-119-020135- /O.EXP.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/ MEADE KS-KIOWA KS-CLARK KS-COMANCHE KS- 825 PM CDT SUN JUN 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COMANCHE... CLARK...SOUTHWESTERN KIOWA AND EAST CENTRAL MEADE COUNTIES HAS BEEN REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3747 9945 3700 9902 3700 10007 3743 10039 TIME...MOT...LOC 0125Z 319DEG 34KT 3724 9923 3701 9981 $$ SUGDEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:28 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 1, 3:28 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 328 PM CDT Sun Jun 1 2014 ...Updated synopsis and short term discussion... .SYNOPSIS... ISSUED AT 327 PM CDT SUN JUN 1 2014 This mornings upper air analysis showed a shortwave trough over southeastern Idaho and northern Utah. A 90 knot speed max at 250 millibars associated with the upper wave was helping it progress east fairly rapidly as indicated by water vapor imagery. At the surface, a cold front had pushed into northwest Kansas and east central Colorado while a trough extended south from the front across far eastern Colorado. Mid level warm advection had sustained some showers and isolated thunderstorms across parts of western and central Kansas through the morning and early afternoon hours. Additional thunderstorms were forming along the front and trough over northwest Kansas and over far eastern Colorado and extreme west central Kansas. && .SHORT TERM...(This evening through Monday) ISSUED AT 327 PM CDT SUN JUN 1 2014 Thunderstorms will continue to develop over far western Kansas through the next few hours. The airmass has become quite unstable across southwest and west central Kansas. SPC meso-analysis and 18z sounding from KDDC showing nearly 2500-3000 J/KG of CAPE. In addition, 0-6km bulk shear values have been increasing to 40 knots or more over the region. A few supercells will be likely with baseball size hail a good possibility. With fairly high bases, the tornado threat still appears to be fairly small although a few local spinups could not be ruled out. Appears that the thunderstorms could evolve into a cluster or line as they move toward central Kansas this evening, which will increase the threat for damaging straight line winds. Most of the thunderstorms should be moving out of central Kansas by late evening although there could be a few lingering storms in the Stafford/Pawnee/Pratt/Barber county areas until around midnight. The cold front is progged to drop farther south into central and southwest Kansas overnight. Winds are expected to become more upslope from the northeast later tonight. This could result in some low stratus developing especially toward central Kansas. On Monday, the front pushes through all of southwest and south central Kansas with easterly upslope flow. Model soundings show some instability mainly to the east and southeast of Dodge City during the afternoon. Most of the models are hinting at some precipitation developing during the afternoon so added a slight chance for showers and thunderstorms to that area. .LONG TERM...(Monday night through Sunday) ISSUED AT 250 PM CDT SUN JUN 1 2014 A conditionally unstable atmosphere will still be in place Monday night and by Tuesday, warming aloft will create much less unstable conditions if not capped conditions for the entire forecast area. Initially a stationary boundary or even outflow boundaries from recent convection will be the focus mechanisms most likely across the higher moisture/higher dew points zones of south central Kansas and northern Oklahoma. The trend as a consensus of the various model data supports a decrease in convective chances into Tuesday as all of southwest and central Kansas becomes engulfed in the warm sector of a strong warm front by around 18 UTC Tuesday. Models are in agreement developing storms along and north of the warm front with decent support from an approaching wave out of Colorado. So if storms develop in our area the best chance appears to be through the I-70 corridor, if at all. The dryline which will likely be positioned somewhere well west of a Dighton to Liberal line could become a more localized focus for storms as well Tuesday evening, however the warm mid level temperatures may for a significant lid, preventing any convection from occurring. Tuesday will certainly be windy with a significant surface pressure gradient across the area as a result of pressure falls over eastern Colorado. By mid week the pattern begins to break down with the polar jet segment coming from the west which could mean repeated convective MCS events for the central high plains region through the end of the week with very low forecaster confidence on timing since it will be primarily shortwave driven. Although the confidence levels on probability of storms is not great, the boundary layer should be significantly cooler from Thursday into the weekend resulting in afternoon temperature being relegated to closer to normal or even cooler than normal for early June. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 1239 PM CDT SUN JUN 1 2014 Scattered thunderstorms are expected to develop by 21z over far western Kansas and become more numerous as they move east through the late afternoon and evening hours. There is good potential for strong to severe storms with large hail and wind gusts to 50-60 knots when the storms move through. Once the storms move past, winds are expected to switch to the north to northeast and increase during the evening hours. MVFR to IFR ceilings could develop at the TAF sites overnight with the best potential at Hays. Any low ceilings that develop should dissipate toward the latter part of this TAF period. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 87 66 98 / 70 10 20 10 GCK 60 86 64 101 / 60 10 10 10 EHA 60 88 64 100 / 30 10 10 10 LBL 62 88 67 100 / 50 10 10 10 HYS 64 85 63 100 / 70 10 10 20 P28 68 88 68 100 / 70 20 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Gerard SHORT TERM...Gerard LONG TERM...Russell AVIATION...Gerard
Hazardous weather outlook, Jun 1, 3:55 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT SUN JUN 1 2014 KSZ030-031-043>046-061>066-074>081-084>090-021000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 355 PM CDT SUN JUN 1 2014 /255 PM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS SOUTHWEST AND CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING. GOLF BALL TO BASEBALL SIZE HAIL WILL BE LIKELY FROM THESE STORMS THROUGH THE LATE AFTERNOON HOURS. THE STORMS ARE EXPECTED TO GROW INTO CLUSTERS OR LINES BY EARLY EVENING WITH AN INCREASED THREAT FOR DAMAGING STRAIGHT LINE WINDS OF 60 TO 70 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 10 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL EXIST JUST ABOUT EVERY DAY THROUGH THE UPCOMING WEEK. IT IS HARD TO PINPOINT DETAILS ABOUT THE TYPE AND LOCATION OF ANY SEVERE WEATHER AT THIS TIME BUT THERE WILL BE AT LEAST SOME POTENTIAL WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED FOR HAIL AND WIND REPORTS ACROSS CENTRAL AND SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, Jun 1, 7:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL MONTEZUMA 37.60N 100.44W
06/01/2014 M0.75 INCH GRAY KS TRAINED SPOTTER
&&
JHUTTONLocal storm report, Jun 1, 7:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 5 WNW DODGE CITY 37.79N 100.10W
06/01/2014 E70.00 MPH FORD KS PUBLIC
&&
GERARDSpecial weather statement, Jun 1, 7:08 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 708 PM CDT SUN JUN 1 2014 KSZ064>066-078>080-020100- EDWARDS-FORD-HODGEMAN-KIOWA-PAWNEE-STAFFORD- 708 PM CDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...NORTHEASTERN FORD... NORTHERN KIOWA...SOUTHEASTERN HODGEMAN...SOUTHERN PAWNEE AND WESTERN STAFFORD COUNTIES... AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SANFORD TO BELLEFONT...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3819 9882 3755 9927 3790 9971 3821 9940 TIME...MOT...LOC 0008Z 275DEG 43KT 3819 9923 3788 9955 RUSSELL
Local storm report, Jun 1, 7:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 3 ENE DODGE CITY 37.77N 99.97W
06/01/2014 M67.00 MPH FORD KS ASOS
REPORT FROM DODGE CITY ASOS.
&&
GERARDLocal storm report, Jun 1, 7:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND DMG 4 SW DODGE CITY 37.73N 100.07W
06/01/2014 FORD KS TRAINED SPOTTER
LARGE TRANSMISSION POWER LINE DOWN.
&&
SUGDENLocal storm report, Jun 1, 7:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
731 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 3 S DODGE CITY 37.71N 100.02W
06/01/2014 FORD KS PUBLIC
POWER POLE BLOWN DOWN.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Kiowa, Meade | 39 min |
| Jun 1, 7:08 PM CDT | Special Weather Statement | DDC | Edwards, Pawnee | 52 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 46 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | DDC | Pratt, Stafford | 42 min |
| Jun 1, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Jun 1, 8:48 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Meade | 42 min |
| Jun 1, 9:25 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche | 65 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 44 min |
| Jun 1, 11:43 PM CDT | Areal Flood Warning | DDC | Comanche, Kiowa | 10 hr |
| Jun 1, 11:57 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 63 min |
| Jun 1, 11:59 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 61 min |
| Jun 2, 9:35 AM CDT | Areal Flood Warning | DDC | Clark, Comanche, Kiowa | 12 hr |
| Jun 2, 11:38 AM CDT | Areal Flood Warning | DDC | Comanche | 12 hr |
| Jun 2, 3:07 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 29 hr |
| Jun 2, 3:23 PM CDT | Fire Weather Watch | DDC | Hamilton, Kearny, Morton, Stanton | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.